Alert archive / Florida / Small Craft Advisories in 2020

Small Craft Advisory 10, NWS Key West, FL

February 8, 2020

NWS Key West, FL issued this small craft advisory at Feb 8, 2020, 10:25 PM EST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2020, 10:25 PM EST (03:25 UTC)
Expired
Feb 10, 2020, 11:00 AM EST
In force
37 hr
Issued by
NWS Key West, FL

The text

As transmitted.

031 
WHUS72 KKEY 090325
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1025 PM EST Sat Feb 8 2020

GMZ052>055-072>075-091000-
/O.NEW.KKEY.SC.Y.0010.200209T0325Z-200209T1200Z/
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1025 PM EST Sat Feb 8 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Northeast to east winds increasing to near 20 knots. 

* WHERE...Straits of Florida.

* WHEN...In effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 to
  33 knots, or seas of 7 feet or greater, are expected to produce
  hazardous conditions for small craft. These hazardous conditions
  may result in poor vessel handling and steering response,
  broaching, overturned dinghies and kayaks, slips and falls on
  slippery decks, rub damage along docks and seawalls, swamped
  bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

CLR
6 follow-up statements
925 
WHUS72 KKEY 090921
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
421 AM EST Sun Feb 9 2020

GMZ031>035-042>044-091730-
/O.EXB.KKEY.SC.Y.0010.000000T0000Z-200210T0400Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
421 AM EST Sun Feb 9 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Northeast to east winds increasing to near 20 knots.

* WHERE...Hawk Channel, and Florida Bay and the Gulf waters 
  including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ052>055-072>075-091730-
/O.EXT.KKEY.SC.Y.0010.000000T0000Z-200210T0400Z/
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
421 AM EST Sun Feb 9 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Northeast to east winds of 20 to 25 knots, with seas of 
  5 to 8 feet.
 
* WHERE...Straits of Florida.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

APA
444 
WHUS72 KKEY 091534
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1034 AM EST Sun Feb 9 2020

GMZ031>035-042>044-052>055-072>075-092345-
/O.CON.KKEY.SC.Y.0010.000000T0000Z-200210T0400Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1034 AM EST Sun Feb 9 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Northeast to east winds 20 knots or greater, peaking in
  strength this evening. Seas building to 7 to 9 feet over the
  open waters of the Florida Straits this evening.

* WHERE...The Straits of Florida, Hawk Channel, Florida Bay, and 
  the Gulf waters including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
326 
WHUS72 KKEY 092130
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
430 PM EST Sun Feb 9 2020

GMZ031>035-042>044-052>055-072>075-100330-
/O.EXT.KKEY.SC.Y.0010.000000T0000Z-200210T1000Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
430 PM EST Sun Feb 9 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Northeast to east winds peaking near 25 knots this
  evening. Seas building to 7 to 10 feet over the open waters of 
  the Florida Straits this evening.

* WHERE...The Straits of Florida, Hawk Channel, Florida Bay, and 
  the Gulf waters including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
583 
WHUS72 KKEY 100330
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1030 PM EST Sun Feb 9 2020

GMZ031>035-042>044-052>055-072>075-100930-
/O.CON.KKEY.SC.Y.0010.000000T0000Z-200210T1000Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1030 PM EST Sun Feb 9 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East winds 20 to 25 kt with gusts up to 30 kt and seas 7
  to 10 feet in the Straits of Florida.

* WHERE...Straits of Florida, Hawk Channel, and Florida Bay and 
  the Gulf waters including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.
&&

$$

Kasper
333 
WHUS72 KKEY 100926
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
426 AM EST Mon Feb 10 2020

GMZ031>035-042>044-052>055-072>075-101600-
/O.EXT.KKEY.SC.Y.0010.000000T0000Z-200210T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
426 AM EST Mon Feb 10 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East winds 20 to 25 knots with gusts up to 30 knots and
  seas 7 to 9 feet in the Straits of Florida.

* WHERE...Straits of Florida, Hawk Channel, Florida Bay, and the 
  Gulf waters including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions. 

&&

$$

WLC
925 
WHUS72 KKEY 101604
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1104 AM EST Mon Feb 10 2020

GMZ052>055-072>075-102200-
/O.EXP.KKEY.SC.Y.0010.000000T0000Z-200210T1600Z/
/O.NEW.KKEY.SC.Y.0011.200210T1604Z-200210T2200Z/
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1104 AM EST Mon Feb 10 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East winds around 20 kt with gusts up to 25 kt and seas 
  6 to 8 feet.

* WHERE...Straits of Florida.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ031>035-042>044-101715-
/O.EXP.KKEY.SC.Y.0010.000000T0000Z-200210T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
1104 AM EST Mon Feb 10 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Seas have subsided to below 7 feet and winds have decreased below
20 knots. Hence, the Small Craft Advisory has been canceled.

$$

LIW

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 3:08 PM EST, 7 hours 17 minutes earlier.

Area forecast discussion, Feb 8, 3:08 PM EST, 7 hours 17 minutes before
Area Forecast Discussion
National Weather Service Key West FL
308 PM EST Sat Feb 8 2020

.DISCUSSION...
A long wave wave remains pinned in the eastern US, bounded
downstream by am upper level ridge and a shortwave ridge upstream.
Further upstream, the next trough is beginning to move onshore
across the Pacific NW. At the surface, a high pressure cell is
emerging off the southeastern US coast out over the Atlantic.
Quickly on its heels is another high pressure cell that is moving
through the Lower Mississippi River Valley. In the lee of the
Colorado Rockies, the next surface trough is beginning to take
shape.

Closer to home, visible satellite continues to shows the Keys
socked under a persistent stratus shield due to isentropic upglide
around 700 mb. This is also helping to spur a few very light
showers over the Florida Straits and some sprinkles north of the
island chain. Winds are from the northeast as the aforementioned
high continues its northeast trek into the Atlantic. Temperatures
managed to recover into the lower 70s.

.SHORT TERM (Tonight through Tuesday)...
The front that pushed through the region the other day has settled
to our south across the distant Florida Straits and north coast of
Cuba. This front will low lift northward and dissipate tonight. As
it does there will be enough moisture in place for chance PoPs (30
percent). Meanwhile, high pressure over the Lower Mississippi
River Valley, will reinforce the first high pressure cell and act
to strengthen the pressure gradient across our area. This will
lead to an increase in winds later tonight and lasting into Monday
night. Mid level flow will veer to the east and southeast keeping
some moisture in the area but upper level flow will become zonal
by Sunday. This will keep chances low (10 to 20 percent) through
the remainder of the short term. Temperatures will return to above
normal during this period with high temperatures averaging in the
lower 80s and overnight lows in the lower to mid 70s.

&&

.LONG TERM (Tuesday night through next Saturday night)...
An expansive western Atlantic ridge axis lying well across the
Florida Peninsula and into the Gulf of Mexico, will drop slowly
southeastward to near the Northwest Bahamian chain by the end of
next week. Given a deep tropospheric anticyclonic flow, an absence
of low level confluence and large scale ascent, moisture will be
limited so only isolated 10 to 20 percent pops which coincides to
climo rain chances will be retained. Temperatures will be above
normal with high temperatures averaging in the lower 80s with
overnight lows generally in the middle 70s.

&&

.MARINE...
Generally moderate northeast breezes this afternoon will increase
tonight and into tomorrow, becoming fresh for most waters by
Sunday and Sunday night. Because of this, an Exercise Caution
headline/Advisory will be needed for our entire marine district
tonight through at least Sunday night. For next week, winds will
become gentle to moderate over our coastal waters.

&&

.AVIATION...
Spells of near or high MVFR ceilings are possible at the island
terminals. Surface winds will be out of the northeast at 10 to 15
knots.

&&

.CLIMATE...
In 1895, the daily record cold high temperature of 53F was
recorded in Key West. Temperature records date back to 1872.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  69  77  71  81 / 30 20 20 20
Marathon  70  78  72  82 / 30 20 20 20

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...None.
&&

Public/Marine/Fire...LIW
Aviation/Nowcasts....11
Data Collection......DR

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Feb 8, 4:26 AM EST, 17 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
426 AM EST Sat Feb 8 2020

FLZ076>078-GMZ031>035-042>044-052>055-072>075-090930-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
426 AM EST Sat Feb 8 2020

This Hazardous Weather Outlook is for the Florida Keys and
adjacent coastal waters.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A Small Craft Advisory may be required for portions of our
marine district for Sunday through early Monday morning, with the
best chance on the Straits of Florida and Hawk Channel.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

APA

Nearby

Small Craft Advisories in Florida, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.